# SDR WX0A2022020973988

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 47,216 hours, 32,910 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 808753
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU TEST READS EMER R (12WL) FAILED TEST. / REMOVED AND REPLACED R/H EMERGENCY ROW EPSU BATTERY (12WL) IAW AMM 33-51-38. TEST OK."
